# SDR JJBA20130607029

- Difficulty date: June 7, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 32,168 hours, 44,988 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK INSPECTION A TECH NOTICED THAT THE LAVATORY SMOKE DETECTOR WOULD NOT TEST.  THE TECH FOUND THE CONNECTOR LOOSE.  ONCE THE CONNECTOR WAS SECURED, ALL OPS TEST PROVED TO BE SATISFACTORY.
